Some fixed point theorems in metric spaces
Fundamenta Mathematicae, Tome 102 (1979) no. 2, pp. 109-117
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_102_2_109_117,
author = {Shigeru Itoh},
title = {Some fixed point theorems in metric spaces},
journal = {Fundamenta Mathematicae},
pages = {109--117},
year = {1979},
volume = {102},
number = {2},
doi = {10.4064/fm-102-2-109-117},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-102-2-109-117/}
}
Shigeru Itoh. Some fixed point theorems in metric spaces. Fundamenta Mathematicae, Tome 102 (1979) no. 2, pp. 109-117. doi: 10.4064/fm-102-2-109-117
Cité par Sources :